Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Real functions on the family of all well-ordered subsets of a partially ordered set
Journal: Journal of Symbolic Logic
Volume: 48
Issue: 1
First page: 91
Last page: 96
Issue Date: Mar-1983
Rank: M22
ISSN: 0022-4812
DOI: 10.2307/2273324
Publisher: Cambridge University Press

Show full item record

Page view(s)

21
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.